# SDR AALA20101009DFW05

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 47,753 hours, 6,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT SEAT 24G INOPERATIVE.  REPLACED LAMPS FOR ESCAPE PATH LIGHT AT SEAT 24G.  OPS CHECKED NORMAL.
